ON THE SELECTION OF THE PARAMETERS OF AN EXPONENTIAL GAMMA PROCESS PRIOR IN BAYESIAN NONPARAMETRIC ESTIMATION.

被引:0
|
作者
Morales, Domingo [1 ]
机构
[1] Univ Complutense de Madrid, Dep de, Estadistica, Madrid, Spain, Univ Complutense de Madrid, Dep de Estadistica, Madrid, Spain
来源
Questiio | 1985年 / 9卷 / 01期
关键词
D O I
暂无
中图分类号
学科分类号
摘要
7
引用
收藏
页码:1 / 5
相关论文
共 50 条
  • [31] Survival Bayesian Estimation of Exponential-Gamma Under Linex Loss Function
    Rizki, S. W.
    Mara, M. N.
    Sulistianingsih, E.
    [J]. INTERNATIONAL CONFERENCE ON MATHEMATICS: EDUCATION, THEORY AND APPLICATION, 2017, 855
  • [32] Bayesian Estimation of Parameters and Comparison of Shared Gamma Frailty Models
    Hanagal, David D.
    Dabade, Alok D.
    [J]. COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION, 2013, 42 (04) : 910 - 931
  • [33] BAYESIAN NONPARAMETRIC ESTIMATION OF THE SPECTRAL DENSITY OF A LONG OR INTERMEDIATE MEMORY GAUSSIAN PROCESS
    Rousseau, Judith
    Chopin, Nicolas
    Liseo, Brunero
    [J]. ANNALS OF STATISTICS, 2012, 40 (02): : 964 - 995
  • [34] Optimal convergence rates of Bayesian wavelet estimation with a novel empirical prior in nonparametric regression model
    Yu, Yuncai
    Liu, Ling
    Wu, Peng
    Liu, Xinsheng
    [J]. STATISTICS, 2022, 56 (03) : 565 - 577
  • [35] DIRICHLET-PROCESS-MIXTURE-BASED BAYESIAN NONPARAMETRIC METHOD FOR MARKOV SWITCHING PROCESS ESTIMATION
    Magnant, Clement
    Giremus, Audrey
    Grivel, Eric
    Ratton, Laurent
    Joseph, Bernard
    [J]. 2015 23RD EUROPEAN SIGNAL PROCESSING CONFERENCE (EUSIPCO), 2015, : 1969 - 1973
  • [36] EMPIRICAL BAYES ESTIMATION OF A DISTRIBUTION FUNCTION WITH A GAMMA PROCESS PRIOR
    GHORAI, JK
    [J]. COMMUNICATIONS IN STATISTICS PART A-THEORY AND METHODS, 1981, 10 (12): : 1239 - 1248
  • [38] Bayesian estimation of the parameters of the generalized exponential distribution from doubly censored samples
    Chansoo Kim
    Seongho Song
    [J]. Statistical Papers, 2010, 51 : 583 - 597
  • [39] Bayesian estimation of the parameters of the generalized exponential distribution from doubly censored samples
    Kim, Chansoo
    Song, Seongho
    [J]. STATISTICAL PAPERS, 2010, 51 (03) : 583 - 597
  • [40] Bayesian nonparametric estimation of Milky Way parameters using matrix-variate data, in a new Gaussian Process based method
    Chakrabarty, Dalia
    Biswas, Munmun
    Bhattacharya, Sourabh
    [J]. ELECTRONIC JOURNAL OF STATISTICS, 2015, 9 (01): : 1378 - 1403